Author = Saeid Alikhani
Number of Articles: 3
1. On the unimodality of independence polynomial of certain classes of graphs

Volume 2, Issue 3, September 2013, Pages 33-41

10.22108/toc.2013.3277

Saeid Alikhani; Fatemeh Jafari


2. Hosoya and Merrifield-Simmons indices of some classes of corona of two graphs

Volume 1, Issue 4, December 2012, Pages 1-7

10.22108/toc.2012.1946

Mohammad Hossein Reyhani; Saeid Alikhani; Mohammad Ali Iranmanesh


3. On the values of independence and domination polynomials at specific points

Volume 1, Issue 2, June 2012, Pages 49-57

10.22108/toc.2012.1484

Saeid Alikhani; Mohammad Hossein Reyhani